# SDR 98ZZZX82

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157MA
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 424SA
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210115
- Condition: Failed
- Location: Propeller
- Component: Woodward
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT, RT ENGINE RPM DECAYED AND TORQUE ROSE.  ALL OTHER PARAMETERS NORMAL.  ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO RIC AND SAFE LANDING MADE.  TROUBLESHOT BY MAINTENANCE FOUND BETA SYSTEM OK.  PROPELLER GOVERNOR REPLACED WITH OVERHAULED UNIT. SYSTEM CHECKED OK.  ON GROUND RUN DURING TROUBLESHOOTING, OLD PROPELLER GOVERNOR WOULD TRY TO FEATHER PROPELLER WHEN MOVED OUT OF BETA RANGE.  GOVERNOR SENT TO WOODWARD FOR OVERHAUL.  SUSPECT INTERNAL FAILURE.  GARRETT P/N FOR GOV IS 897410-7U.
